# SDR DALA14010553219

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR TIE LOCATED FWD CARGO COMPARTMENT AT LEVEL OF FR32 AND BETWEEN STRG 42L TO STRG 43L, INTERNAL STRUCTURE.   REPLACED SHEAR TIE LOCATED FWD CARGO COMPARTMENT ON LEVEL OF FR 32 BETWEEN STR 42L TO STR 43L INTERNAL STRUCTURE IAW SRM 51-72-11 AND DWG D532 31626.
